... 4-5 days laters for about a week.(also with intercourse he didn't eject inside me). Then June 17th we had unprotected intercourse again (without ejection inside me),an I took plan b again less than 12 hours later. It's been 4 days an I'm not bleeding, my stomach does feel like I'm about to get my period though..Will it affect me any differently, would it be a chance I'm pregnant?
Plan B effects you differently depending on where you are in your cycle when you take it.
You are not supposed to take it more than once in any one cycle, so I'd expect hormonal symptoms & irregular bleeding for a while.
You may not get an actual period on time for several months, but could have spotting & bleeding. The hormonal symptoms may get quite noticeable, due to the double dose.
I had a rough time when I took it twice in the same cycle. It made me have lots of exaggerated, period/pregnancy-like symptoms.
This drug is for pure emergency use, so I'd suggest getting some sort of regular birth control sorted out.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Emergency Contraception - The first day of my period was oct 8th. Had unprotected sex oct 11th, took
Posted 30 Oct 2013 • 1 answer
Plan B One-Step - I had unprotected sex 3 days ago and took plan b the next day but last night I had
Posted 26 Oct 2014 • 1 answer
Posted 13 Aug 2015 • 1 answer
Posted 29 Nov 2015 • 1 answer
Plan B One-Step - It has been almost 2 weeks since I had intercourse. My boyfriend didn't come into?
Posted 15 Mar 2016 • 1 answer